Please use this identifier to cite or link to this item: http://hdl.handle.net/11189/7874
Title: Non-perturbative solutions of a nonlinear heat conduction model of the human head
Authors: Makinde, Oluwole Daniel 
Keywords: Human head;nonlinear mode;temperature distribution;decomposition method
Issue Date: 2010
Publisher: Academic Journals
Source: Makinde, O. D. 2010. Non-perturbative solutions of a nonlinear heat conduction model of the human head. Scientific Research and Essays, 5(6): 529-532. [https://academicjournals.org/journal/SRE/article-full-text-pdf/5FF855F19368]
Journal: Scientific Research and Essays 
Abstract: Temperature profiles within the human head are highly influenced by the geometry and the rate of metabolic heat production. In this paper, we provide a very accurate, non-perturbative, semi-analytical solution to a nonlinear singular boundary value problem modelling the distribution of heat sources in the human head and their dependence on environmental temperature. Our analysis is based on Adomian decomposition method. Graphical results are presented and discussed quantitatively. The model serves as a tool for extrapolating human head temperature profiles.
Description: Article
URI: https://academicjournals.org/journal/SRE/article-full-text-pdf/5FF855F19368
http://hdl.handle.net/11189/7874
ISSN: 1992-2248
Appears in Collections:Eng - Journal articles (DHET subsidised)

Files in This Item:
File Description SizeFormat 
Non-perturbative solutions of a nonlinear heat conduction.pdfArticle144.92 kBAdobe PDFView/Open
Show full item record

Google ScholarTM

Check


Items in Digital Knowledge are protected by copyright, with all rights reserved, unless otherwise indicated.